# SDR UIEA2016120200961

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,260 hours, 9,360 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

DURING DESCENT,  ENGINE ANTI-ICE EICAS RT HPSOV WENT AWAY AFTER A COUPLE OF MINUTES STATUS MSG R ENG HPSOV  CLEARED MESSAGE PERFORMED BITE TEST NO FAULTS NOTED , GROUND TEST OK IAW AMM 36-11-00.
